# SDR UPS00432439

- Difficulty date: April 26, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Engine: Pwa JT9D7
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Tank
- Condition: Contaminated
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, NR 4 ENG FAILED AT FL390 M.845 SAT -52 NORMAL SHUTDOWN AND ALL CHECKLISTS COMPLETED.  UNABLE TO AIR START DUE TO HIGH N2 AT CRUISE.  ENGINE RESTARTED OK AT 13,000 FT WITH GND START PROCEDURE.  ALL PARAMETERS SEEMED NORMAL.  PERFORMED FLAME-OUT INSPECTION, FOUND 4M FUEL TANK WITH HEAVY WATER CONTAMINATION.  DEFUELED TANKS 3M & 4M.  REMOVED AND REPLACED NR 4 ENG FUEL PUMP FILTER.  OPS CHECK GOOD.
